# SDR AUS20030636

- Difficulty date: June 12, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Cessna 182Q
- Engine: Cont O470*
- Propeller: Mcauly C2A34C204
- System (JASC): 3530 · Portable Oxygen System
- Part: Regulator
- Part number: 19900192551779
- Condition: Leaking
- Location: Portable Oxygen
- Component: Portable Oxygen
- Component part number: EFOX4Q
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PORTABLE OXYGEN SYSTEM REGULATOR LEAKING PAST TEFLON SEAL.OXYGEN LEAKING FROM HIGH PRESSURE SIDE TO LOW PRESSURE SIDE INCREASED TO OUTLET PRESSURE ABOVE THE REGULATED 50PSI. RELIEFVALVE OPENED AND LOW PRESSURE OUTLET TUBING BURST.
